# SDR SIMA952071

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switching Valve
- Part number: 310848501
- Condition: Sticking
- Location: Lt Eng
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MKG - FLT NR 4108 - ELECTRICAL SMOKE LIGHT ILLUMINATED DURING TAXI.  SMOKE SMELL WAS PRESENT IN THE COCKPIT AND CABIN. AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  MAINTENANCE FOUND NR 1 ENG P.2.5/P.30 SWITCHING VALVE STUCK IN P3.0 POSITION.  SWITCHING VALVE WAS REPLACED.  SYSTEM OPERATIONS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
